# SDR SWIA97870

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fault Relay
- Condition: Failed
- Location: Lt Anti-Skid
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ANTI-SKID CAME ON AFTER TAKEOFF THEN TWO MINUTES LATER THE RIGHT INOP LIGHT CAME ON.  RETURNED TO FIELD.  REMOVED AND REPLACED ANTI-SKID FAULT RELAY.  OPS CHECKS GOOD.
